# SDR CA050909004

- Difficulty date: September 8, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 1 hours, 7 cycles
- Engine: Pwa PT6A67A
- Propeller: Hartzl HCB5MA3
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ACCOMPLISHMENT OF A 200 HOUR INSPECTION, A CRACK WAS OBSERVED IN THE ATTACH BRACKET WELD THAT SECURED THE RT UPPER AUX FINLET TO THE HORIZONTAL STABILIZER. THE FINLET WAS REMOVED FROM THE AIRCRAFT FOR REPAIR. UPON COMPLETION OF THE REPAIR THE FINLET WILL BE RE-INSTALLED ON THE AIRCRAFT.
